MAUDE Adverse Event Report: HAMILTON MEDICAL AG INTELLICUFF STANDALONE

HAMILTON MEDICAL AG INTELLICUFF STANDALONE
Model Number 951001
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: intellicuff switched off while it was using on patient.Additional device needed.No health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: the complainant reported that the intellicuff switched off during use on a patient.No logfiles were available for analysis.Based on the investigation and available information, the most probable root cause was depletion or wear of the internal batteries.The complainant later confirmed: ¿the intellicuff wasn¿t connected to the hamilton-c6.The two internal batteries were empty.The customer replaced these two batteries.Back in use.¿ therefore, the reported device shutdown can be attributed to empty internal batteries, and normal device function was restored after battery replacement.No further device-related malfunction was identified.No further information received.Cased is considered closed.

Brand Name
INTELLICUFF STANDALONE
Common Device Name
INTELLICUFF
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24330585
Report Number3001421318-2026-00065
Device Sequence Number4812624
Product Code BSK
UDI-Device Identifier07630002800839
UDI-Public(01)07630002800839(11)210913(240)951001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number951001
Device Catalogue Number951001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/09/2026
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown